Welcome visitor you can login or create an account.

Paracetamol syrup 125 ml.

Product Code: Paracetamol syrup 125 ml.
Availability: In Stock
Product viewed: 17

Pharmacy-new.org specialises in selling drugs and other medicines that improve the health and well being of the entire family. We have over 5500 medicines available and our customers grows rapidly. We are selling medicines all over the world. The Pharmacy-new.org website also offers a wealth of information on health care and medicine. Our mission is to ensure that all people have access to high-quality medical care at all times through innovative technologies at affordable cost.

+ Fast delivery Worldwide
+ Best prices lowest prices for all medicine

What Paracetamol  is and what it is used for

Paracetamol  syrup contains the active substance paracetamol, which has a pronounced pain-relieving and temperature-reducing effect. Paracetamol Sopharma syrup is intended for children up to 12 years of age. It is used to treat pain and fever in: acute upper respiratory tract inflammatory diseases; influenza; infectious diseases such as chicken pox, measles, mumps; toothache pain; to lower fever after immunization.

2. BEFORE YOU TAKE PARACETAMOL 

Do not use Paracetamol Sopharma syrup

• if your child is allergic (hypersensitive) to the active substance or any of the other ingredients.
• if your child suffers from severe liver disease.

Take special care with Paracetamol  syrup

• if the child has severe kidney or liver disease;
• If pain or fever lasts for more than 3 days, or if the symptoms get worse or any other symptoms develop, do not continue treatment before consulting a doctor.
• This medicine contains paracetamol. Other medicines also contain this active substance. Do not combine these medicines to avoid the recommended daily dose.

Taking other medicines

Please tell your doctor or pharmacist if your child is taking or has recently taken any other medicines, including medicines obtained without a prescription.
For limited use in children and the recommended dosing regimen, there are no clinically significant drug interactions.
With prolonged use of high doses of paracetamol, treatment may be affected and the risk of side effects may increase if your child is taking concomitantly:
• coumarin anticoagulants (medicines that reduce blood clotting)
• aspirin and other salicylates (with anti-inflammatory action)
• medicines against vomiting (metoclopramide, domperidone)
• antiepileptic medicines (phenytoin, carbamazepine, phenobarbital)
• antibacterial medicines (isoniazid, rifampicin, chloramphenicol)
• cimetidine (a medicine that affects your acidity). If your doctor prescribes a study of uric acid or blood sugar, you should tell him / her that the child is taking paracetamol.

Using Paracetamol  with food and drink The syrup is intended for children.

During paracetamol treatment, alcohol is not recommended due to an increased risk of hepatic impairment.

Pregnancy and breastfeeding

Ask your doctor or pharmacist for advice before taking any medicine.
This medicinal product is for use in infancy.
The use of paracetamol is not recommended during the first trimester of pregnancy. During breastfeeding, it can be applied with strict observation of the daily treatment dose and the duration of the treatment course.

Driving and using machines

Paracetamol Sopharma syrup is intended for use in infancy.

Important information about some of the ingredients of Paracetamol Sopharma syrup

• The medicinal product contains sorbitol 1.5 g / 5 ml. If your doctor has told you that your child has an intolerance to some sugars, consult with your child before giving this product.
• The syrup contains methyl- and propyl parahydroxybenzoate, which may cause allergic reactions (may be delayed).
• The product contains aspartame, which is a source of phenylalanine and can be harmful to people with phenylketonuria.
• The syrup contains propylene glycol, which can cause alcohol-related symptoms (over 200 mg / kg in children).

3. HOW TO TAKE PARACETAMOL 

Always use Paracetamol  syrup exactly as your doctor told you. If you are not sure, ask your doctor or pharmacist.
Paracetamol Sopharma syrup is administered orally. The medicinal product is intended for pediatric use in children up to 12 years of age. The recommended daily dose depends on your child's weight. It is 60 mg / kg / 24h, divided into 4 intakes, i.e., about 15 mg / kg every 6 hours.
If in doubt, seek the advice of your doctor. The dosage form is not suitable for dosing in infants below 3 months of age.

Children from 3 months to 1 year

2.5-5 ml (60-120 mg) 3-4 times a day.

Children from 1 to 6 years old

5-10 ml (120-240 mg) 3-4 times a day.

Children from 6 to 12 years old

10-20 ml (240-480 mg) 3-4 times a day.

If necessary, syrup may be given at 4 hours but not more than 4 doses in 24 hours. In cases of severe renal disease, the interval between 2 doses should not be less than 8 hours. The course of treatment in childhood without consulting a doctor should not be longer than 3 days. The total daily dose of paracetamol in children under 12 years of age should not exceed 80 mg / kg.

If you take more Paracetamol syrup than you need

If you take a high dose of the medicine immediately consult a doctor, even
If you forget to take Paracetamol  syrup

If you miss a dose, let your child take it as soon as possible. If it's almost time for the next dose, give it to your child as usual. Do not take a double dose to make up for the missed dose. If you have any further questions on the use of this product, ask your doctor or pharmacist.

4. POSSIBLE SIDE EFFECTS

Like all medicines, Paracetamol  syrup can cause side effects, although not everyone gets them.
There have been several cases of decreased platelet count, decreased leucocyte count, anemia. On rare occasions, hypersensitivity is seen, mostly on the skin side - itching and rashes of a different nature, urticaria. On the part of the respiratory system - difficulty breathing in predisposed patients with an allergy to aspirin and other non-steroidal anti-inflammatory drugs. In very rare cases, there may be mild manifestations of the gastrointestinal tract (nausea, vomiting). At high doses, renal function may be impaired. Prolonged administration of high doses may lead to liver damage, with early symptoms being nausea, vomiting, sweating and general malaise.
If any of the side effects gets serious, or if you notice any side effects not listed in this leaflet, please tell your doctor or pharmacist.

5. HOW TO STORE PARASETAMOL 

Store in the original package in a place protected from light at temperatures below 25 ° C. Do not freeze.
Keep out of the reach and sight of children.
The syrup can be used within 1 month after opening the bottle.
Do not use syrup after the expiry date stated on the package.
The expiry date refers to the last day of that month.
Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist how to dispose of your unnecessary medicines. These measures will help to protect the environment.

6. ADDITIONAL INFORMATION

What Paracetamol contains 

• The active substance is Paracetamol 120 mg in 5 ml syrup.

• The other ingredients are: sorbitol, methyl parahydroxybenzoate, propyl parahydroxybenzoate, aspartame, propylene glycol, sodium citrate dihydrate, citric acid monohydrate, macrogol 400, sodium hydrogen sulfite solution, Exotic extract liquid, purified water.

What Paracetamol  syrup looks like and contents of the pack

Clear, viscous, colorless to pale yellow, with a specific fruity aroma and sweet taste.
125 ml syrup in a dark glass bottle with aluminum or plastic cap or polyethylene terephthalate bottle with a plastic cap along with a measuring cup and a cardboard box.

 

 

 

 

 

 

Write a review

Your Name:

Your Review: Note: HTML is not translated!

Rating: Bad           Good

Enter the code in the box below:



Related Products
×
×
×
×

Fast delivery

Worldwide

Free advice

×

Free advice

24/7

Best prices

×

Best prices

lowest prices for all medicine

×